Publicaciones en las que colabora con Jorge Ortigas Galindo (4)

2016

  1. Algebraic approach to the minimum-cost multi-impulse orbit-transfer problem

    Journal of Guidance, Control, and Dynamics, Vol. 39, Núm. 8, pp. 1734-1743

2015

  1. Approximate solutions of the hyperbolic Kepler equation

    Celestial Mechanics and Dynamical Astronomy, Vol. 123, Núm. 4, pp. 435-451

  2. Interpolation of ideals

    Revista matemática iberoamericana, Vol. 31, Núm. 1, pp. 291-302

2014

  1. Solving Kepler's equation via Smale's α-theory

    Celestial Mechanics and Dynamical Astronomy, Vol. 119, Núm. 1, pp. 27-44